Prof. Dr. rer. nat. Markus Seidel

 

Professur für Mathematik

+49 375 536 1386 / 1388
+49 375 536 1390
Zimmer: R II 363A (Dr.-Friedrichs-Ring 2A, Haus R II)

Markus.Seidel[at]fh-zwickau.de
 

Sprechzeit

Mo 13:00-14:00, Do 15:00-16:00 und nach Vereinbarung

Arbeitskreis Mathematik/Physik + E-Learning

Gemeinsames Treffen der Arbeitskreise

„Mathematik/Physik + E-Learning“ und
„INnovative Lehre in Informatik und Naturwissenschaften“

Homepage des Arbeitskreises

Das nächste Treffen findet im März 2019 an der TU Bergakademie Freiberg statt.

Lehrtätigkeiten

  • Mathematik für Ingenieure
  • Angewandte Mathematik und math. Software
  • Praktika Bildverarbeitung (MatLab, MathCAD)

Früher (TU Chemnitz):

  • Mathematikveranstaltungen für Physiker, Ingenieure und Mathematiker
    (Analysis, lineare Algebra, Funktionentheorie, Algebra, Funktionalanalysis, Maßtheorie)

Forschungsinteressen

  • angewandte Funktionalanalysis
  • Operator- und Spektraltheorie
  • Approximationsverfahren
  • Komplexität
  • Fredholmtheorie in Banachalgebren
  • (medizinische) Signal- und Bildverarbeitung

Publikationen

  • Finite sections of band-dominated operators: l^p-theory,
    gemeinsam mit B. Silbermann,
    Complex Anal. Oper. Theory., Volume 2, Number 4 (2008), 683-699.
  • Banach algebras of structured matrix sequences,
    gemeinsam mit B. Silbermann,
    Linear Algebra Appl., 430 (2009), 1243-1281.
  • On the stability of collocation methods for Cauchy singular integral equations in weighted L^p spaces,
    gemeinsam mit P. Junghanns und G. Mastroianni,
    Math. Nachr., 283(1) (2010), 58-84.
  • Banach algebras of operator sequences,
    gemeinsam mit B. Silbermann,
    Oper. Matrices, Volume 6, Number 3 (2012), 385-432.
  • On (N,epsilon)-pseudospectra of operators on Banach spaces,
    J. Funct. Anal., 262(11) (2012), 4916-4927.
  • Finite sections of band-dominated operators - norms, condition numbers and pseudospectra,
    gemeinsam mit B. Silbermann,
    Operator Theory: Adv. and Appl., 228 (2013), 375-390.
  • On an open question about the stability of the finite section method for a class of convolution type operators,
    Integr. Equ. Oper. Theory., 75(2) (2013), 249-255.
  • Quasi-banded operators, convolutions with almost periodic or quasi-continuous data, and their approximations,
    gemeinsam mit H. Mascarenhas, P. A. Santos,
    J. Math. Anal. Appl., 418(2) (2014), 938-963.
  • New barriers in complexity theory: On the Solvability Complexity Index and towers of algorithms,
    gemeinsam mit J. Ben-Artzi, A. C. Hansen, O. Nevanlinna.
    C. R. Acad. Sci. Paris, Ser. I 353 (2015), 931-936.

Preprints, etc.

  • Can everything be computed? - On the Solvability Complexity Index and Towers of Algorithms,
    gemeinsam mit J. Ben-Artzi, A. C. Hansen, O. Nevanlinna. eingereicht
    arXiv:1508.03280